Alert archive / Indiana / Areal Flood Warnings in 2018
Areal Flood Warning 21, NWS Louisville, KY
NWS Louisville, KY issued this areal flood warning at Feb 25, 2018, 7:00 AM EST for Henry County, Trimble County, Kentucky; Clark County, Jefferson County, Scott County, Indiana. It was in force for 12 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 25, 2018, 7:00 AM EST (12:00 UTC)
- Expired
- Feb 25, 2018, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, IN, Jefferson County, IN, Scott County, IN, Henry County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 25, 7:00 AM EST | HEAVY RAIN 1.2 | Clifty Creek, KY | 24-HOUR RAINFALL. |
| Feb 25, 7:00 AM EST | HEAVY RAIN 2.18 | 1 S Hanover, IN | 24-HOUR TOTAL. 5.43 5-DAY TOTAL. |
| Feb 25, 7:00 AM EST | HEAVY RAIN 2.67 | 2 W Milton, KY | 24-HOUR TOTAL. 5.98 5-DAY TOTAL. |
| Feb 25, 7:00 AM EST | HEAVY RAIN 2.69 | 2 Nne Henryville, IN | 24-HOUR TOTAL. 6.48 5-DAY TOTAL. |
| Feb 25, 7:45 AM EST | HEAVY RAIN 3.06 | 1 Sse Campbellsburg, KY | 24-HOUR TOTAL. 6.72 5-DAY TOTAL. |
| Feb 25, 8:00 AM EST | HEAVY RAIN 2.56 | 2 Ne Smithfield, KY | 24-HOUR TOTAL. 6.17 5-DAY TOTAL. |
| Feb 25, 8:00 AM EST | HEAVY RAIN 2.84 | 4 Nnw Bedford, KY | 24-HOUR TOTAL. 6.61 5-DAY TOTAL. |
| Feb 25, 8:00 AM EST | HEAVY RAIN 3.08 | 2 Sw Hamburg, IN | 24-HOUR TOTAL. 7.26 5-DAY TOTAL. |
| Feb 25, 9:45 AM EST | HEAVY RAIN 2.59 | 4 Ne New Castle, KY | 24-HOUR TOTAL. 6.76 5-DAY TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
203
WGUS43 KLMK 251200
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Louisville KY
700 AM EST SUN FEB 25 2018
INC019-077-143-KYC103-223-260000-
/O.NEW.KLMK.FA.W.0021.180225T1200Z-180226T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IN-Clark IN-Scott IN-Trimble KY-Henry KY-
700 AM EST SUN FEB 25 2018
The National Weather Service in Louisville has issued a
* Flood Warning for...
Jefferson County in south central Indiana...
Clark County in south central Indiana...
Scott County in south central Indiana...
Trimble County in central Kentucky...
Henry County in central Kentucky...
* Until 700 PM EST Sunday
* At 659 AM EST, local law enforcement reported several roads
remained closed across the warning area due to flooding.
* Some locations that will experience flooding include...
Jeffersonville, Madison, Scottsburg, New Castle, Bedford, New
Providence Town, Clarksville, Pendleton, Vienna and Charlestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3869 8520 3874 8533 3858 8521 3842 8488
3834 8499 3836 8528 3849 8531 3852 8544
3844 8561 3827 8575 3840 8581 3841 8600
3855 8585 3873 8589 3881 8579 3882 8561
3891 8553 3891 8520
$$
AMS1 follow-up statement
504
WGUS83 KLMK 252002
FLSLMK
Flood Statement
National Weather Service Louisville KY
302 PM EST SUN FEB 25 2018
INC019-077-143-KYC103-223-252011-
/O.CAN.KLMK.FA.W.0021.000000T0000Z-180226T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IN-Clark IN-Scott IN-Trimble KY-Henry KY-
302 PM EST SUN FEB 25 2018
...THE FLOOD WARNING HAS BEEN CANCELLED FOR JEFFERSON...CLARK...
SCOTT...TRIMBLE AND HENRY COUNTIES...
The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any
road closures. There remains some isolated road closures across the
area. Please continue to heed any road closures.
LAT...LON 3869 8520 3874 8533 3858 8521 3842 8488
3834 8499 3836 8528 3849 8531 3852 8544
3844 8561 3827 8575 3840 8581 3841 8600
3855 8585 3873 8589 3881 8579 3882 8561
3891 8553 3891 8520
$$
ZTWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this areal flood warning went out at Feb 25, 6:11 AM EST, 49 minutes earlier.
Area forecast discussion, Feb 25, 6:11 AM EST, 49 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
611 AM EST Sun Feb 25 2018
...Updated Aviation Discussion...
.Short Term...(Today through Monday)
Issued at 400 AM EST Sun Feb 25 2018
...FLOODING AND HIGH WATER STILL A THREAT...
...GUSTY WEST WINDS LIKELY THIS MORNING...
Although the main heavy rains have moved off to the east, flooding
and high water remain a threat this morning. Flood warnings are in
effect over many locations over southern central Indiana, north
central and south central Kentucky this morning. Rains continue to
slowly move east over portions of south central and east central KY.
While most of this rainfall won't cause a flash flood threat, water
levels remain high and these additional moderate to at times heavy
rains will pose an areal flood threat through the morning hours. In
coordination with surrounding offices, left the Flood Watch in
effect for the Bluegrass since there are some areas not currently
under a Flood Warning that will likely receive more rainfall through
the morning hours. Stay abreast of the latest flood warnings this
morning and never drive through flood waters.
In addition to flooding, gusty west winds will accompany a cold
front pushing east through the region this morning. Winds along and
behind the front will gust to 30-40 mph through the morning hours
before diminishing this afternoon.
Precipitation is expected to diminish by mid morning with skies
becoming partly cloudy by this afternoon. Highs should reach the
50s.
Expect a period of dry weather tonight and Monday as high pressure
takes control of the region. Lows tonight will drop back into the
30s with patchy fog possible. Highs Monday will range from the
upper 50s to lower 60s under mostly sunny skies.
.Long Term...(Monday night through Saturday)
Issued at 415 AM EST Sun Feb 25 2018
...Active Weather Mid to Late Week...
High pressure will remain in control for Tuesday. Highs should reach
the 60s with lows in the 30s to around 40.
By late Tuesday night into Wednesday, an active pattern returns with
PWATs expected to climb back over 1.2 inches across middle TN and
portions of central KY. Waves of rain are expected Tues night - Wed
ahead of an approaching low pressure system. Showers and some
thunderstorms will be possible Thursday ahead of a cold front. It's
too early to speculate on severe thunderstorm potential as timing
the frontal passage remains uncertain but the synoptic setup does
give the potential.
Widespread rainfall of 1 to 2 inches with locally higher amounts is
possible. Any additional rainfall could renew or aggravate ongoing
flooding and river flooding concerns across the area despite a
couple of drier days leading up to this event.
Beyond that, upper troughing and high pressure Friday into next
weekend could bring a cooler but also drier pattern. Temperatures
look to be back around normal or slightly below normal.
&&
.Aviation...(12Z TAF Issuance)
Issued at 610 AM EST Sun Feb 25 2018
MVFR stratus lingers across portions of the area in the wake of a
cold front. Observations and models indicate this stratus will be
quickly pushed to the west this morning and give way to VFR
conditions. High clouds will stick around for the majority of the
day, but should give way to clearing this evening.
&&
.Hydrology...
Updated at 420 AM EST Sun Feb 25 2018
Copious amounts of rainfall have led to excessive runoff and river
flooding in many locations over southern Indiana and central
Kentucky. This additional rainfall will result in further rises on
area rivers, streams, and creeks. River flooding will worsen over
the coming days. Many rivers will achieve moderate flood stage and
the Rolling Fork River at Boston will go into major flood stage.
For a complete list with forecast hydrographs, please visit our
website at: https://water.weather.gov/ahps2/index.php?wfo=LMK
Many areas over south central Indiana and central Kentucky are under
flood warnings this morning. We can't stress enough the flood safety
messages of never driving through flooded waters. It's impossible to
tell how deep or fast water is flowing across roads. Never go around
barricades, and if you come across flooded areas, just turn around.
While a 3 day reprieve (Sunday-Tuesday) will certainly help,
additional rainfall mid-week could worsen, aggravate, or hold high
water crests further into the future. Right now, the blended
forecast shows between 1 and 2 inches possible across the area. Stay
tuned to the latest forecasts as confidence increases in the
rainfall amounts.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flood Watch until 7 AM EST this morning for KYZ037-041>043-048-
049-055>057-066-067.
&&
Short Term...AMS
Long Term...AMS
Aviation...DM
Hydrology...AMSHazardous weather outlook, Feb 25, 6:54 AM EST, 6 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 654 AM EST Sun Feb 25 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-261200- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 654 AM EST Sun Feb 25 2018 /554 AM CST Sun Feb 25 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Many roads continue to have high water, especially near streams, creeks, and river. Areal flood warnings continue. Plan on gusty winds this morning with gusts 30 to occasionally 40 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional rainfall may arrive by midweek to the lower Ohio Valley ahead of a strong storm system. 1 to 2 inches is currently forecast, and this additional rainfall could lead to renewed flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and flooding. ZT
In the hours before
Special weather statement, Feb 25, 1:03 AM EST, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Louisville KY
103 AM EST SUN FEB 25 2018
KYZ041>043-048-049-057-250645-
Bourbon-Fayette-Jessamine-Nicholas-Clark-Madison-
103 AM EST SUN FEB 25 2018
...A LINE OF THUNDERSTORMS WILL AFFECT CLARK...EASTERN
JESSAMINE...SOUTHEASTERN BOURBON...SOUTH CENTRAL NICHOLAS...NORTHERN
MADISON AND SOUTHEASTERN FAYETTE COUNTIES...
At 102 AM EST, NWS Doppler radar indicated thunderstorms were
located along a line extending from 6 miles northwest of Sideview to
near Nicholasville. Movement was east at 40 mph.
Wind gusts up to about 40 mph are possible with these storms. Brief
torrential rain also is expected.
Locations impacted include...
Lexington, Nicholasville, Winchester, Cadentown, Veterans Park, North
Middletown, Goffs Corner, Chilesburg, Renick and Lyndale.
LAT...LON 3818 8399 3812 8408 3794 8397 3792 8399
3790 8399 3786 8401 3786 8402 3787 8403
3786 8403 3776 8461 3777 8462 3796 8452
3823 8408 3824 8392
TIME...MOT...LOC 0602Z 255DEG 39KT 3816 8413 3783 8460
TWFLocal storm report, Feb 25, 1:10 AM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
110 AM EST SUN FEB 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM HEAVY RAIN 1 WNW FORKS OF ELKHORN 38.22N 84.83W
02/25/2018 M1.49 INCH FRANKLIN KY PUBLIC
&&
KCLocal storm report, Feb 25, 1:49 AM EST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
149 AM EST SUN FEB 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM HEAVY RAIN 1 WNW FORKS OF ELKHORN 38.22N 84.83W
02/25/2018 M1.49 INCH FRANKLIN KY PUBLIC
1225 AM FLASH FLOOD 2 NNW OKOLONA 38.17N 85.71W
02/25/2018 JEFFERSON KY BROADCAST MEDIA
REPORTED AT 5500 PRESTON HWY, LOUISVILLE, KY
40219 REPORTS OF CARS FLOATING IN THE FLOOD
WATERS AT WEST INDIAN TRAIL IN OKALONA NEAR
PNC BANK.
1207 AM FLASH FLOOD 1 SSW SPEED 38.41N 85.75W
02/25/2018 CLARK IN BROADCAST MEDIA
REPORTED AT NORTH INDIANA AVE, SELLERSBURG,
IN WATER RESCUE IN PROGRESS.
1205 AM FLASH FLOOD 1 NE FAIRDALE 38.12N 85.75W
02/25/2018 JEFFERSON KY AMATEUR RADIO
FLOODED STREET AT NATIONAL TURNPIKE AND GENE
SNYDER.
1205 AM TSTM WND GST 2 ESE BERRY 38.50N 84.35W
02/25/2018 M48 MPH HARRISON KY MESONET
MESONET STATION RBSN, 2 ESE BERRY.
1203 AM TSTM WND DMG 3 NNE PIERCE 37.23N 85.60W
02/25/2018 GREEN KY EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN ALONG
GRAB RD, SOUTHWEST OF GREENSBURG.
1159 PM FLASH FLOOD 2 SSW LYNDON 38.24N 85.60W
02/24/2018 JEFFERSON KY PUBLIC
WATER OVER ROADWAY IN OXMOOR WOODS
SUBDIVISION.
1157 PM TSTM WND DMG 3 W GREENSBURG 37.26N 85.55W
02/24/2018 GREEN KY BROADCAST MEDIA
REPORTED AT GREEN COUNTY, KY POWER OUTAGES
AND TREES DOWN COUNTY WIDE.
1157 PM FLASH FLOOD 2 NNW OKOLONA 38.17N 85.71W
02/24/2018 JEFFERSON KY PUBLIC
WIDESPREAD FLOODING WITH CARS FLOATING IN
THE DRAINING DITCHES NEAR WEST INDIAN TRAIL
NEAR THE PNC BANK.
1149 PM FLASH FLOOD 1 NNW ENGLISH 38.34N 86.47W
02/24/2018 CRAWFORD IN COUNTY OFFICIAL
HWY 37 , ENGLISH AT SR 64 IS UNDER WATER, AS
WELL AS SEVERAL STREETS IN MARENGO, CRAWFORD
COUNTY.
1145 PM TSTM WND GST 1 ENE HARDYVILLE 37.26N 85.78W
02/24/2018 M38 MPH HART KY MESONET
MESONET STATION HDYV, 1 ENE HARDYVILLE.
1141 PM FLASH FLOOD 2 W ELIZABETHTOWN 37.70N 85.91W
02/24/2018 HARDIN KY PUBLIC
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
W ELIZABETHTOWN. ROAD FLOODING OFF RING RD.
1120 PM TSTM WND GST 2 S EMINENCE 38.33N 85.17W
02/24/2018 M43 MPH SHELBY KY MESONET
MESONET STATION CROP, 2 S EMINENCE.
1113 PM HEAVY RAIN 3 S SAINT MATTHEWS 38.21N 85.64W
02/24/2018 M4.04 INCH JEFFERSON KY BROADCAST MEDIA
KLONDIKE ELEMENTARY SCHOOL MEASURED 4.04
INCHES OF RAIN SO FAR TODAY.
1112 PM FLASH FLOOD 2 E SAINT MATTHEWS 38.25N 85.61W
02/24/2018 JEFFERSON KY BROADCAST MEDIA
SHELBYVILLE RD NEAR OXMOOR. WATER RESCUES IN
PROGRESS.
1110 PM TSTM WND GST GLASGOW 37.03N 85.95W
02/24/2018 M47 MPH BARREN KY AWOS
AWOS STATION GLW, GLASGOW.
1104 PM LIGHTNING 1 N BOWLING GREEN 36.99N 86.44W
02/24/2018 WARREN KY BROADCAST MEDIA
REPORTS OF ROOF ON FIRE AT STEAMERS SEAFOOD
IN DOWNTOWN BOWLING GREEN. POSSIBLE
LIGHTNING STRIKE.
1055 PM FLASH FLOOD 1 SSW FAIRDALE 38.10N 85.76W
02/24/2018 JEFFERSON KY AMATEUR RADIO
SIGNIFICANT FLASH FLOODING REPORTED ON
MITCHELL HILL RD, IN THE HOLLY HILLS
SUBDIVISION.
1054 PM TSTM WND DMG 3 ENE RHODA 37.17N 86.18W
02/24/2018 EDMONSON KY PUBLIC
REPORTED AT HWY 70 NEAR MAMMOTH CAVE
NATIONAL PARK TREE DOWN BLOCKING HWY 70 ON
BOTH SIDES.
1045 PM TSTM WND DMG 2 ENE BOWLING GREEN 36.98N 86.40W
02/24/2018 WARREN KY PUBLIC
REPORT OF TREE BLOCKING 2100 BLOCK OF MOUNT
VICTOR LANE.
1044 PM TSTM WND GST 1 SE BOWLING GREEN 36.96N 86.43W
02/24/2018 M58 MPH WARREN KY ASOS
PEAK WIND GUST AT BOWLING GREEN REGIONAL
AIRPORT.
1038 PM TSTM WND DMG 2 NW ROCKFIELD 36.92N 86.57W
02/24/2018 WARREN KY TRAINED SPOTTER
TREE DOWN.
1038 PM FLASH FLOOD 1 SW LYNDON 38.25N 85.60W
02/24/2018 JEFFERSON KY AMATEUR RADIO
ENTRANCE TO APARTMENT COMPLEX FLOODED.
1038 PM TSTM WND DMG 1 NNW BOWLING GREEN 36.99N 86.45W
02/24/2018 WARREN KY PUBLIC
TREE DOWN ON POWER LINE, CORNER OF CABELL DR
AND CHESTNUT ST.
1030 PM FLASH FLOOD 4 NNE OKOLONA 38.19N 85.66W
02/24/2018 JEFFERSON KY AMATEUR RADIO
FIRE DEPARTMENT RESCUING RESIDENTS DUE TO
FLASH FLOODING.
1008 PM FLASH FLOOD SCOTTSBURG 38.69N 85.78W
02/24/2018 SCOTT IN PUBLIC
FLASH FLOODING ON US 31 N JUST NORTH OF
INDIANA 56 AND EAST OF I-65.
0950 PM FLASH FLOOD 5 S VALLEY STATION 38.04N 85.86W
02/24/2018 BULLITT KY PUBLIC
PORTION OF THE ROAD WASHED OUT ON WEAVERS
RUN ROAD.
0945 PM FLASH FLOOD 1 E SHEPHERDSVILLE 37.99N 85.70W
02/24/2018 BULLITT KY PUBLIC
SALT RIVER, UNDER I-65 BRIDGE. PARK SIGNS
NEARLY UNDER WATER.
0936 PM FLASH FLOOD 1 N HENRYVILLE 38.54N 85.77W
02/24/2018 CLARK IN PUBLIC
STREET FLOODING. US 31 NEAR INTERSECTION OF
INDIANA 160 IN HENRYVILLE, IN.
0923 PM FLASH FLOOD 5 ENE WEST POINT 38.01N 85.86W
02/24/2018 BULLITT KY BROADCAST MEDIA
BULLITT COUNTY KY 1526 HAS BEEN CLOSED
BETWEEN MILE MARKER 1 AND 2 (NEAR KY 44) DUE
TO A MUDSLIDE.
0917 PM FLASH FLOOD 3 ENE LA GRANGE 38.42N 85.33W
02/24/2018 OLDHAM KY BROADCAST MEDIA
I-71 CLOSED BOTH DIRECTIONS DUE TO FLOODING
IN OLDHAM COUNTY.
0810 PM HEAVY RAIN 1 WNW PEWEE VALLEY 38.32N 85.50W
02/24/2018 M3.57 INCH OLDHAM KY NWS EMPLOYEE
REPORTED AT 106 ROLLINGTON RD, PEWEE VALLEY
, KY 3.57 INCHES SINCE 7 AM EST.
0800 PM FLASH FLOOD 1 SSE LYNDON 38.25N 85.58W
02/24/2018 JEFFERSON KY BROADCAST MEDIA
SHELBYVILLE RD AND HURSTBOURNE PKWY
INTERSECTION. RIGHT LANE FLOODED, CAR
SUBMERGED.
0751 PM FLASH FLOOD 1 NW ANCHORAGE 38.28N 85.55W
02/24/2018 JEFFERSON KY AMATEUR RADIO
WATER RESCUE ON THE INTERSECTION OF NUTWOOD
RD AND EVERGREEN RD.
0745 PM HEAVY RAIN 2 SSE BUCKNER 38.36N 85.42W
02/24/2018 M2.90 INCH OLDHAM KY NWS EMPLOYEE
2.9 INCHES MEASURED SINCE 7 AM EST.
0719 PM FLASH FLOOD 2 NNW JEFFERSONTOWN 38.23N 85.58W
02/24/2018 JEFFERSON KY LAW ENFORCEMENT
WATER RESCUES.
0717 PM FLASH FLOOD 2 SSW FAIRDALE 38.09N 85.77W
02/24/2018 JEFFERSON KY AMATEUR RADIO
FAIRDALE FIRE DEPT SAYS INTERSECTION OF
MITCHELL RD AND HOLSCLAW RD IMPASSABLE.
0710 PM TSTM WND DMG 4 ESE MIDDLETOWN 38.22N 85.46W
02/24/2018 JEFFERSON KY AMATEUR RADIO
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
ESE MIDDLETOWN. TREES DOWN.
0701 PM FLASH FLOOD 2 E LOUISVILLE 38.26N 85.72W
02/24/2018 JEFFERSON KY AMATEUR RADIO
EXIT RAMPS BEING CLOSED DUE TO HIGH WATER.
I64 AND STORY AVE.
0659 PM FLASH FLOOD 2 NNW JEFFERSONTOWN 38.23N 85.58W
02/24/2018 JEFFERSON KY AMATEUR RADIO
CARS STRANDED. WATER UP 4 FT ON THE ROAD.
0645 PM FLASH FLOOD 3 WNW LOUISVILLE 38.27N 85.81W
02/24/2018 JEFFERSON KY PUBLIC
0640 PM FLOOD 1 E OKOLONA 38.14N 85.67W
02/24/2018 JEFFERSON KY PUBLIC
HIGH WATER, ROADS CLOSED, VEHICLES STRANDED.
0630 PM FLASH FLOOD 1 SSE ANCHORAGE 38.26N 85.53W
02/24/2018 JEFFERSON KY AMATEUR RADIO
NUMEROUS REPORTS OF FLOODED ROADWAYS ACROSS
MUCH OF THE LOUISVILLE METRO AREA INCLUDING
WATER RESCUES IN THE ANCHORAGE AREA. MANHOLE
COVERS REPORTED OFF IN THE DOWNTOWN AREA.
0620 PM TSTM WND DMG 1 NE HAYS 37.04N 86.12W
02/24/2018 BARREN KY 911 CALL CENTER
REPORTED AT 2911 LEWIS ROAD, SMITHS GROVE,
KY TREES DOWN AND STRUCTURAL DAMAGE.
0535 PM TSTM WND DMG 4 SSE JACKTOWN 37.40N 84.99W
02/24/2018 CASEY KY EMERGENCY MNGR
TREES DOWN, BRICK HOME ROOF DAMAGE, CAMPER
TOSSED 6FT -8FT.
0510 PM TSTM WND DMG 5 SW CORINTH 36.74N 86.85W
02/24/2018 LOGAN KY TRAINED SPOTTER
TREES AND POWER LINES DOWN.
0505 PM FUNNEL CLOUD 1 W DOT 36.68N 86.97W
02/24/2018 LOGAN KY TRAINED SPOTTER
0500 PM FLOOD 3 SE FRANKLIN 36.70N 86.54W
02/24/2018 SIMPSON KY EMERGENCY MNGR
*** 1 FATAL ***
ONE PERSON DROWNED IN SUBMERGED VEHICLE NEAR
FLAT BRIDGE ON KENNY PERRY DRIVE. TIME
ESTIMATED.
0400 PM FLOOD UTICA 38.33N 85.65W
02/24/2018 CLARK IN LAW ENFORCEMENT
UP TO 2' OF WATER COVERING 3RD ST. BETWEEN
LOCUST AND ASH AND LOCUST ST BETWEEN 2ND AND
3RD.
1030 AM TSTM WND DMG 2 NW QUALITY 37.09N 86.87W
02/24/2018 BUTLER KY PUBLIC
&&The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:01 PM EST | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 29 min |
| Feb 24, 7:03 PM EST | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Taylor | 27 min |
| Feb 24, 7:29 PM EST | Special Weather Statement | LMK | Larue | 31 min |
| Feb 24, 8:35 PM EST | Flash Flood Warning | LMK | Meade | 5 hr |
| Feb 24, 9:32 PM EST | Flash Flood Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 4 hr |
| Feb 24, 9:32 PM EST | Special Weather Statement | LMK | Oldham, Trimble | 28 min |
| Feb 24, 9:34 PM EST | Special Weather Statement | LMK | Breckinridge, Hancock | 41 min |
| Feb 24, 9:37 PM EST | River Flood Warning | LMK | Hart | 45 hr |
| Feb 24, 9:45 PM EST | Flash Flood Warning | LMK | Bullitt, Hardin, Jefferson, Oldham | 3 hr |
| Feb 24, 10:05 PM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 40 min |
| Feb 24, 10:14 PM EST | Tornado Warning | LMK | Butler, Logan, Warren | 31 min |
| Feb 24, 10:21 PM EST | Special Weather Statement | LMK | Breckinridge, Meade | 24 min |
| Feb 24, 10:26 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Jefferson, Meade | 34 min |
| Feb 24, 10:28 PM EST | Tornado Warning | LMK | Butler, Logan, Warren | 32 min |
| Feb 24, 10:44 PM EST | Severe Thunderstorm Warning | LMK | Allen, Simpson | 46 min |
| Feb 24, 10:44 PM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade, Nelson, Shelby and 1 more | 46 min |
| Feb 24, 10:51 PM EST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Metcalfe, Warren | 39 min |
| Feb 24, 10:59 PM EST | Flash Flood Warning | LMK | Franklin, Henry, Oldham, Shelby, Trimble | 3 hr |
| Feb 24, 11:03 PM EST | Flash Flood Warning | LMK | Bullitt, Hardin, Larue, Nelson, Spencer | 3 hr |
| Feb 24, 11:15 PM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 45 min |
| Feb 24, 11:24 PM EST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more | 51 min |
| Feb 24, 11:27 PM EST | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Metcalfe, Taylor | 48 min |
| Feb 24, 11:56 PM EST | Special Weather Statement | LMK | Adair | 19 min |
| Feb 25, 12:00 AM EST | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 45 min |
| Feb 25, 12:02 AM EST | Special Weather Statement | LMK | Clinton, Cumberland | 28 min |
| Feb 25, 12:10 AM EST | Special Weather Statement | LMK | Casey | 35 min |
| Feb 25, 12:13 AM EST | Special Weather Statement | LMK | Fayette, Harrison, Woodford | 47 min |
| Feb 25, 12:16 AM EST | Flash Flood Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Garrard, Harrison and 5 more | 3 hr |
| Feb 25, 12:21 AM EST | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Russell | 24 min |
| Feb 25, 12:31 AM EST | Special Weather Statement | LMK | Clinton | 29 min |
| Feb 25, 12:47 AM EST | Areal Flood Warning | LMK | Bullitt, Jefferson, Oldham, Spencer | 18 hr |
| Feb 25, 12:52 AM EST | Areal Flood Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 6 hr |
| Feb 25, 1:01 AM EST | Areal Flood Warning | LMK | Henry, Oldham, Shelby, Trimble | 6 hr |
| Feb 25, 1:03 AM EST | Special Weather Statement | LMK | Clark | 42 min |
| Feb 25, 1:04 AM EST | Areal Flood Warning | LMK | Bullitt, Hardin, Larue, Nelson, Spencer | 6 hr |
| Feb 25, 2:21 AM EST | Areal Flood Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Henry and 6 more | 6 hr |
| Feb 25, 3:23 AM EST | Areal Flood Warning | LMK | Adair, Allen, Barren, Clinton, Cumberland, Logan and 5 more | 6 hr |
| Feb 25, 4:51 AM EST | Areal Flood Warning | LMK | Boyle, Casey, Clark, Garrard, Lincoln, Madison | 6 hr |
| Feb 25, 6:15 AM EST | Areal Flood Warning | LMK | Meade | 12 hr |
| Feb 25, 6:43 AM EST | Areal Flood Warning | LMK | Breckinridge, Hancock, Ohio | 12 hr |
| Feb 25, 6:58 AM EST | Areal Flood Warning | LMK | Bullitt, Hardin, Nelson | 12 hr |
| Feb 25, 5:39 PM EST | Areal Flood Warning | LMK | Breckinridge, Bullitt, Hancock, Hardin, Jefferson, Meade and 1 more | 24 hr |
| Feb 24, 7:35 PM EST | Flash Flood Warning | LMK | Crawford, Dubois, Orange | 4 hr |
| Feb 24, 8:27 PM EST | Special Weather Statement | LMK | Dubois | 33 min |
| Feb 24, 8:59 PM EST | Special Weather Statement | LMK | Crawford, Orange | 46 min |
| Feb 24, 9:15 PM EST | Special Weather Statement | LMK | Perry | 45 min |
Nearby
Areal Flood Warnings in Indiana, 2018Areal Flood Warnings in Kentucky, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.